Constructing universal unfoldings using Gröbner bases

Hans Armbruster, H. Kredel

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We report on the successful application of the Buehberger algorithm system to determine Gröbner bases for the problem of constructing universal unfoldings in singularity and bifurcation theory. Useful extensions are proposed and their relevance to the mapping problem is discussed.

Original languageEnglish (US)
Pages (from-to)383-388
Number of pages6
JournalJournal of Symbolic Computation
Volume2
Issue number4
DOIs
Publication statusPublished - Jan 1 1986
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics

Cite this